OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4331

Title: Quaternionic Kähler structures on the tangent bundle of a complex space form
Authors: Tahara, M.
Marchiafava, S.
Watanabe, Y.
Keywords: Tangent bundles
quaternionic Hermitian structures
quater nionic Kàhler structuresquaternionic Kähler structures
(almost) complex and Hermitian structures;
Kähler structures
(almost) hypercomplex and hyperhermitian structures
hyperkähler structures
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M. Tahara, S. Marchiafava and Y. Watanabe, "Quaternionic Kähler structures on the tangent bundle of a complex space form", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 163-175.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: We construct a class of quaternionic Kähler structures on the tangent bundle of a complex space form of dimension 2n(n > 2), giving a generalization of the result in [13].
URI: http://hdl.handle.net/10077/4331
ISSN: 0049-4704
MS Classification: 53C15
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
TaharaMarchiafavaWatanabeRendMat31.pdf225.05 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.